# SDR HALA2012011100018

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,769 hours, 18,616 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 2404058
- Part serial: 4402
- Condition: Failed
- Location: Right
- Part time: 4,496 hours, 776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND RT GENERATOR FIELD LIGHT ILLUMINATED ON P61.  SERVICED IDG RESET FIELD LIGHT IAW AMM 24-22-00.  PERFORMED IDLE ENGINE RUN.  FAULT DID NOT RETURN. DUE TO HISTORY, REPLACED RT GCU IAW AMM 24-22-02. TESTED OK IAW AMM. OK FOR SERVICE.
